# SDR DALA2023071205663

- Difficulty date: July 9, 2023
- Submitted: July 12, 2023
- Operation: Air carrier
- Aircraft: N992AT
- Make and model: Boeing 717-200
- Aircraft serial: 55136
- Aircraft time: 47,469 hours, 32,098 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME STA Y=1021 LONGERON 30+1.5 IN RH/LH. SUMMARY OF NRC 00513: CORROSION LEVEL 2. FRAME STA Y=1021 LONGERON 30 WAS REPAIRED PER B717 SRM 53-20-07-2R PROCEDURE 3, REPAIR 3. (LP #2857160)
